English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15306625      Online Users : 112
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17733

Title: Periodic Solutions of Beam Equations with Symmetry
Authors: Lee, Cheng
Contributors: 數學系
Keywords: Symmetry;Periodic solution;Beam equation;Orlicz space
Date: 2000-10
Issue Date: 2013-12-30T06:51:37Z
Publisher: Elsevier
Abstract: The existence problem of solutions to nonautonomous beam equation is presented. A method for the superlinearity based on an approximation process is proposed. Theorems are also presented to prove the method.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 42(4): 631-650
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML248View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback